# SDR CALA2013111492935

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 56,206 hours, 20,616 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740043
- Part serial: 29
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR LEAK HISS SUDDEN START CRUISE FL380 SMOOTH AIR 8.3 PSID.  SEEMS NEAR 1L MIDDLE UPPER EDGE.  IAW AMIS ITEM 2062004, R & R L1 WINDOW IAW AMM 56-11-01.  BORROWED PART INSTALLED SN 13151H8140, PN 19-5611-9-9023.
